EconPapers    
Economics at your fingertips  
 

A Lie Symmetry Classification of a Nonlinear Fin Equation in Cylindrical Coordinates

Saeed M. Ali, Ashfaque H. Bokhari and F. D. Zaman

Abstract and Applied Analysis, 2014, vol. 2014, 1-10

Abstract:

The nonlinear fin equation in cylindrical coordinates is considered. Assuming a radial variable heat transfer coefficient and temperature dependent thermal conductivity, a complete classification of these two functions is obtained via Lie symmetry analysis. Using these Lie symmetries, we carry out reduction of the fin equation and whenever possible exact solutions are obtained.

Date: 2014
References: Add references at CitEc
Citations: View citations in EconPapers (1)

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2014/527410.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2014/527410.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:527410

DOI: 10.1155/2014/527410

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:527410